# SDR DALA2024092409383

- Difficulty date: September 23, 2024
- Submitted: September 24, 2024
- Operation: Air carrier
- Aircraft: N853DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31964
- Aircraft time: 27,752 hours, 10,440 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 6176130) EMERGENCY EXIT LIGHT AT BOTH LEFT OVERWING EXITS INOP. R/R EMERGENCY LIGHT BATTERY PACK PER B737 AMM 33-51.OPS CHKS GOOD. R/R OVERWING EXIT LIGHT IAW B737 AMM 33-21.
